First, hello Monk and welcome to the board.
I am a bit confused by your medication intake, so first let me ask if you can clarify what you are taking.
If I understand you correctly, you are taking 3- 60 mg tablets of Oxycontin per day, and are taking anywhere between 6 -10 10 /325 mg pills of percocet a day , 3-100 mg capsules of Neurontin , and 3- 30 mg tablets of Baclofen all within one 24 hour period? Am I understanding your dosages correctly?
Your base med, the long acting pain medication, which is the Oxycontin is what should cover your normal pain levels.
6-10 a day of percocet is a bit high for the amount of breakthrough meds per day, from most pain practices. Are you taking a minimum of 6 per day? Most days? The reason that I am asking is that percocet/oxycodone or any breakthrough medication is supposed to be used to cover pain that is above your normal, everyday pain levels, due to increased activity or a severe increase in pain.
If you are taking it as I suspect you might be, to supplement your base med, then all you are doing is adding to your base med and then it will be ineffective for your increased pain levels, regardless of the cause.
If your base med is not covering your every day pain levels, then it might be worthwhile discussing this with your PM doctor so that he can increase the base med and then you won't be taking so much of the breakthrough medication.
The breakthrough medications should only be taken for breakthrough pain. If you are supplementing your base medication by taking using BT medication doses, in the event that you doytuly reach a 10 on the pain scale, you won't be able to treat it.
It is a common mistake that many pain patients make in taking the BT medications to supplement their pain levels when the base medication isn't covering it and all you wind up doing is chasing the pain, constantly and then the medications become ineffective.
As far as the baclofen goes, you are at a substantial dose of that medication.
I believe the maximum daily dose is 80 mg.
It might be wiser for your PM doctor to reduce the dosage of baclofen and if needed , use an additional muscle relaxant like zanaflex or one of the others available.
One thing , make sure if you do reduce your dosage of baclofen that you do it in small increments.
If you just stop baclofen it can cause baclofen withdrawal syndrome which can result in many other problems for you. Baclofen , like Lyrica, Neurontin and many other medications we take needs to be tapered up in dosage and down. Suddenly stopping any of those medications can cause problems.
Neurontin is a good nerve pain medication, but if you can't take it because of side effects, most of which go away when your body adjusts to the dosage, then there are many others that you can try with the guidance of your pain doctor, Lyrica, Cymbalta and the old tricyclic antidepressants are very good at treating nerve pain.
I know this is a long response, but I hope that it helps you some. As far as trying to reduce medications, I think that trying to reduce them to see where your pain levels are without them is a good idea from time to time. The one thing you have to remember when you do decide to reduce them is that your body has become habituated to them and as a way of trying to convince you that you need them is for the pain levels to increase for a bit. Usually after a month or so of no pain medications, you can start to assess where you are pain level wise and then think about whether or not over the counter or a lesser level dosage frequency or even a lower dose might be effective.
Best wishes to you,